# SDR CA140311008

- Difficulty date: March 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE GROUND FAN WAS INOPERATIVE.  DURING TROUBLESHOOTING WAS FOUND THAT THE CONNECTOR OF THE GROUND FAN WAS BURNED DUE TO A SHORT CIRCUIT. THE UNIT WILL BE SENT TO THE VENDOR FOR INVESTIGATION TO FIND THE ROOT CAUSE.
